Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 383265, 10 pages
http://dx.doi.org/10.1155/2013/383265
Research Article

Optimization Problems of Excess-of-Loss Reinsurance and Investment under the CEV Model

1Antai College of Economics and Management, Shanghai Jiao Tong University, Shanghai 200052, China
2School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China

Received 19 February 2013; Accepted 11 April 2013

Academic Editors: G. Gripenberg and G. Schimperna

Copyright © 2013 Qicai Li and Mengdi Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Browne, “Optimal investment policies for a firm with random risk process: exponential utility and minimizing the probability of ruin,” Mathematics of Operations Research, vol. 20, no. 4, pp. 937–958, 1995. View at Google Scholar
  2. H. Schmidli, “Optimal proportional reinsurance policies in a dynamic setting,” Scandinavian Actuarial Journal, vol. 1, pp. 55–68, 2001. View at Google Scholar
  3. M. Taksar and C. Markussen, “Optimal dynamic reinsurance policies for large insurance portfolios,” Finance and Stochastics, vol. 7, pp. 97–121, 2003. View at Google Scholar
  4. S. Luo, M. Taksar, and A. Tsoi, “On reinsurance and investment for large insurance portfolios,” Insurance Mathematics and Economics, vol. 42, no. 1, pp. 434–444, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. L. Bai and J. Guo, “Optimal proportional reinsurance and investment with multiple risky assets and no-shorting constraint,” Insurance Mathematics and Economics, vol. 42, no. 3, pp. 968–975, 2008. View at Publisher · View at Google Scholar
  6. S. D. Promislow and V. R. Young, “Minimizing the probability of ruin when claims follow Brownian motion with drift,” North American Actuarial Journal, vol. 9, no. 3, pp. 109–128, 2005. View at Google Scholar · View at Scopus
  7. Z. Liang and J. Guo, “Optimal proportional reinsurance and ruin probability,” Stochastic Models, vol. 23, no. 2, pp. 333–350, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Asmussen, B. Højgaard, and M. Taksar, “Optimal risk control and dividend distribution policies: example of excess-of-loss reinsurance for an insurance for an insurance corporation,” Finance and Stochastics, vol. 4, pp. 299–324, 2000. View at Google Scholar
  9. X. Zhang, M. Zhou, and J. Guo, “Optimal combinational quota-share and excess-of-loss reinsurance policies in a dynamic setting,” Applied Stochastic Models in Business and Industry, vol. 23, no. 1, pp. 63–71, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Meng and X. Zhang, “Optimal risk control for the excess of loss reinsurance policies,” ASTIN Bulletin, vol. 40, no. 1, pp. 179–197, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Bai and J. Guo, “Optimal dynamic excess-of-loss reinsurance and multidimensional portfolio selection,” Science China-Mathematics, vol. 53, no. 7, pp. 1787–1804, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Irgens and J. Paulsen, “Optimal control of risk exposure, reinsurance and investments for insurance portfolios,” Insurance Mathematics and Economics, vol. 35, no. 1, pp. 21–51, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Chacko and L. M. Viceira, “Dynamic consumption and portfolio choice with stochastic volatility in incomplete markets,” The Review of Financial Studies, vol. 18, no. 4, pp. 1369–1402, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Schroder, “Computing the constant elasticity of variance option pricing formula,” The Journal of Finance, vol. 44, no. 1, pp. 211–219, 1989. View at Google Scholar
  15. M. Gu, Y. Yang, S. Li, and J. Zhang, “Constant elasticity of variance model for proportional reinsurance and investment strategies,” Insurance Mathematics and Economics, vol. 46, no. 3, pp. 580–587, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Grandell, Aspects of Risk Theory, Springer, New York, NY, USA, 1991.
  17. I. Karatzas, “Optimization problems in the theory of continuous trading,” SIAM Journal on Control and Optimization, vol. 27, no. 6, pp. 1221–1259, 1989. View at Google Scholar · View at Scopus
  18. D. Mayers and C. W. Smith, “On the corporate demand for insurance,” The Journal of Business, vol. 55, no. 2, pp. 281–296, 1982. View at Google Scholar
  19. H. Loubergé and R. Watt, “Insuring a risky investment project,” Insurance Mathematics and Economics, vol. 42, no. 1, pp. 301–310, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. H. R. Waters, “Some mathematical aspects of reinsurance,” Insurance Mathematics and Economics, vol. 2, no. 1, pp. 17–26, 1983. View at Google Scholar · View at Scopus
  21. O. Hesselager, “Some results on optimal reinsurance in terms of the adjustment coefficient,” Actuarial Journal, no. 1, pp. 80–95, 1990. View at Google Scholar
  22. H. Gerber, An Introduction to Mathematical Theory, S. S. Huebners Foundation for Insurance Eduction, Philadelphia, Pa, USA, 1979.
  23. W. Fleming and H. Soner, Controlled Markov Process and Viscosity Solutions, Springer, New York, NY, USA, 2nd edition, 2005.
  24. Z. Liang, K. C. Yuen, and J. Guo, “Optimal proportional reinsurance and investment in a stock market with Ornstein-Uhlenbeck process,” Insurance Mathematics and Economics, vol. 49, no. 2, pp. 207–215, 2011. View at Publisher · View at Google Scholar · View at Scopus